# SDR FDEA201403170516

- Difficulty date: March 17, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seal Depressor
- Part number: 146N61232
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR CUTOUT UPPER INNER SURFACE SEAL DEPRESSOR CHAFED.   SEAL DEPRESSOR REMOVED AND REPLACED WITH NEW DEPRESSOR   FABRICATED AS PER DWG 146N6123 SHT.1 REV.- AND INSTALLED IAW DWG 146N3700 SHT.11   REV.B.   REPAIR IS MAJOR.
